# SDR AALA20120428001

- Difficulty date: April 27, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N965AN
- Make and model: Boeing 737823
- Aircraft serial: 29544
- Aircraft time: 33,824 hours, 13,970 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Condition: Inoperative
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SEA - CREW REPORTED RIGHT ENGINE BLEED TRIP OFF DURING CLIMBOUT.  FLIGHT RETURNED SEA LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SEVRICE.  REPLACED HIGH STAGE VALVE, PRECOOLER VALVE SENSOR AND 450 DEGREE SENSOR.  SYSTEM GROUND CHECK NORMAL OPERATION.
